# SDR CA130319005

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 89812001
- Condition: Burned
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT AOA VANE CB TRIPPED, INTAKE 1 CB TRIPPED, LT SCREEN HT CB TRIPPED, NR 1 AUXILIARY FUEL PUMP CB TRIPPED, WIRING CHECKS REQUIRED.   WINDSHIELD HEAT CAUTION AND STICK PUSH FAIL WITH RELATED CB`S TRIPPED AND BURNING ODOR ELECTRICAL HARNESS FOUND WITH BURN DAMAGE UNDER FLOOR IN FRONT OF FLIGHT DECK STEP.  DAMAGE MAPPING WILL BE COMPLETED TONIGHT. NO REPAIRS WILL BE COMPLETED UNTIL AREA ASSESSED.  THIS ACFT IS POST SB 84-24-52 & CF-2011-46.  EVENT IS UNDER INVESTIGATION.
